# SDR HNAA0408105

- Difficulty date: August 2, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 31,931 hours, 35,115 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 574205A
- Part serial: 000532
- Condition: Intermittent
- Location: Mlg
- Part time: 31,926 hours, 35,570 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3983 OUT OF LGA, HAD TO RETURN TO FIELD, REPORTING THE GEAR DID NOT COME UP WHEN SELECTED UP.  AIRCRAFT WAS FERRIED TO MIDDLETOWN FOR REPAIRS.  MAINTENANCE TROUBLESHOT SYSTEM AND FOUND THE LANDING GEAR SELCTOR VALVE INTERMITTENT.  VALVE WAS REMOVED AND REPLACED.  SYSTEM OPERATIONAL CHECKED.  ALL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
